# SDR UALA2011100305358

- Difficulty date: October 3, 2011
- Submitted: October 13, 2011
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 42,506 hours, 11,122 cycles
- Engine: Pwa PW4052
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MC1019151
- Part serial: 173
- Condition: Broken
- Location: 1st Observer
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OBSERVERS O2 MASK BROKEN.  REPLACED MASK ASSY.
